# SDR AALA20161104024

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 67,211 hours, 8,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN ABOVE OVERHEAD BIN AT 24H HAS A LOOSE SCREW.  SECURED EXIT SIGN.  OPERATIONAL CHECK GOOD.
